# SDR 99ZZZX1316

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N906PG
- Make and model: Boeing 727281
- Aircraft serial: 20728
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Ties
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION NOTED ON NUMEROUS SHEAR TIES AT STA 1148, STR 28L - STR 28R.
